# SDR UIEA201906214542

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 79,407 hours, 10,965 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BLADE #5, #8, #10, #34, #35 DAMAGED ON RT ENG. ALL DAMAGE IS WITHIN LIMITS IAW AMM 72-31-02. (LENGTH  X DEPTH) : /  #5 BLADE 1" X .04", #8 BLADE 1.5" X .06", #10 BLADE 1.75" X .11", #34 BLADE 2" X .12", #35 BLADE 2" X .12"( TRANSFER TO MDDR 113488 NON-MEL INFO. DUE 16DEC20. )
